City Research Online

Correction: Exchange Option under Jump-diffusion Dynamics

Caldana, R., Cheang, G.H.L., Chiarella, C. & Fusai, G. (2015). Correction: Exchange Option under Jump-diffusion Dynamics. Applied Mathematical Finance, 22(1), pp. 99-103. doi: 10.1080/1350486x.2014.937564


In this note, we provide the correct formula for the price of the European exchange option given in Cheang, G. H. L., & Chiarella, C. (2011. Exchange options under jump-diffusion dynamics. Applied Mathematical Finance, 18, 245–276) in a bi-dimensional jump diffusion model.

Publication Type: Article
Additional Information: This is an Accepted Manuscript of an article published online by Taylor & Francis in Applied Mathematical Finance on 02/09/2014, available online:
Publisher Keywords: Exchange option, jump-diffusion
Subjects: H Social Sciences > HG Finance
Departments: Bayes Business School > Finance
SWORD Depositor:
[thumbnail of Correction Exchange option under jump diffusion dynamics_v5_AMF.pdf]
Text - Accepted Version
Download (319kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login